# SDR SWAA2021121445939

- Difficulty date: November 19, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 003 AFT CARGO PIT WASTE TANK ENCLOSURE VERTICAL BEAM AT STA 847+18' LBL 10 LOWER ATTACH ANGLE CRACKED ; / [01] REMOVED CRACKED CLIP IAW SRM 51-40-02.; [02] LOCATED/DRILLED NEW CLIP; 149A8109U114; IAW SRM 51-40-05. A TAG # A94253.; [03] OK TO INSTALL CLIP 149A8109U114.; [04] VERIFIED STEPS 1-3. OK TO INSTALL CLIP; [05] INSTALLED NEW CLIP; 149A8109U114; IAW BOEING DWG# 149A8109 REV. B & SRM 51-40-02.; [06] APPLIED CIC IAW AMM 51-21-91.; [07] REMOVED AND REPLACED LOWER CLIP AT VETICAL BEAM; STA 847+18 LBL 10; IAW SRM 51-40-02 & DWG # 149A8109 REV. B.; [08] VERIFIED STEPS 5-7 AUDIT C/W
